Existence of solitary waves in nonlinear equations of Schrodinger type
2011 - J. Belmonte-Beitia, V. Prytula
Discrete and Continuous Dynamical Systems- Series S, 4, 1007-1017 (2011)
Belmonte Beitia, Juan.
In this work we study the existence of solitary waves in nonlinear equations of Schrödinger type. We prove the existence of the positive solution and using the bifurcation theory show that the norm of the given solution tends to zero as the coefficient corresponding to the linear term vanishes.